VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 7 (1), (2000)
No abstract available
Articles
E. Azroul, A. Benkirane, M. Tienari
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 1-12, (2000) DOI: 10.36045/bbms/1103055714
KEYWORDS: {$N$}-functions, Orlicz spaces, distribution, Poisson equation, Newtonian potential, 35J05, 31B15
No abstract available
A. Cossidente
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 13-19, (2000) DOI: 10.36045/bbms/1103055715
KEYWORDS: Cyclic Singer group, caps, ovoids, Suzuki group, 51E22
No abstract available
Ľubomíra Horanská, Július Korbaš
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 21-28, (2000) DOI: 10.36045/bbms/1103055716
KEYWORDS: cup product, cup length, Lyusternik-Shireľman category, smooth fiber bundle, Grassmann manifold, fiber totally non-homologous to zero, Stiefel-Whitney characteristic class, 57R19, 55M30
No abstract available
Paola Biondi
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 29-42, (2000) DOI: 10.36045/bbms/1103055717
KEYWORDS: ovoid, quadric, Hermitian variety, 51E20
No abstract available
Ravi P. Agarwal, Donal O'Regan
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 43-52, (2000) DOI: 10.36045/bbms/1103055718
KEYWORDS: 34B15
No abstract available
Ice B. Risteski
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 53-60, (2000) DOI: 10.36045/bbms/1103055719
KEYWORDS: Generalized reduction, Poincaré differential equation, Cauchy matrix form, 34A30, 34M99
No abstract available
Norbert Knarr
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 61-71, (2000) DOI: 10.36045/bbms/1103055720
KEYWORDS: Derivation set, spread, translation plane, affine Hughes group, 51A05, 51A40, 51A45
No abstract available
Théodore K. Boni
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 73-95, (2000) DOI: 10.36045/bbms/1103055721
KEYWORDS: quenching, asymptotic behavior, semilinear parabolic equation, 35K55, 35B40
No abstract available
A. Ferfera, M. A. Hammami
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 97-105, (2000) DOI: 10.36045/bbms/1103055722
KEYWORDS: Cascade nonlinear systems, stabilization, Lyapunov function, Feedback, 93D15, 34H05
No abstract available
Youssèf Ben Cheikh, Khalfa Douak
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 107-124, (2000) DOI: 10.36045/bbms/1103055723
KEYWORDS: orthogonal polynomials, {$d$}-orthogonal polynomials, generating functions, recurrence relations, Hermite polynomials, Gegenbauer (ultraspherical) polynomials, Humbert polynomials, 33C45, 42C05
No abstract available
Hitoshi Furuhata
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 125-134, (2000) DOI: 10.36045/bbms/1103055724
KEYWORDS: equi-centroaffine differential geometry, minimal immersions, Clifford torus, 53C42, 53A15
No abstract available
Cédric Béguin, Tullio Ceccherini-Silberstein
Bull. Belg. Math. Soc. Simon Stevin 7 (1), 135-148, (2000) DOI: 10.36045/bbms/1103055725
KEYWORDS: amenability, one-relator groups, HNN extensions, graphs of groups, reduced C*-algebra, ‎43A07‎, 20F05, 46L05
No abstract available
Back to Top